# SDR ASAA2019071630089

- Difficulty date: July 16, 2019
- Submitted: July 18, 2019
- Operation: Air carrier
- Aircraft: N533AS
- Make and model: Boeing 737890
- Aircraft serial: 35201
- Aircraft time: 33,436 hours, 9,737 cycles
- Engine: Cfmint CFM567B27
- System (JASC): 7220 · Turbine Engine Air Inlet Section
- Part: Spinner
- Part number: 3370051180
- Condition: Worn
- Location: Nr 1 Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE ACCOMP T/C 78472010 FOUND #1 ENG. SPINNER FRONT CONE ANODIZED COATING WORN BEYOND LIMITS. GROUNDED - YES. REMOVED AND REPLACED #1 ENGINE SPINNER FRONT CONE REF T/C 78472010 ENG FAN BLADE LUBRICATION.
